# SDR 2023FA0000162

- Difficulty date: March 21, 2023
- Submitted: March 28, 2023
- Operation: General aviation
- Aircraft: N140SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9389
- Aircraft time: 6,640 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Gauge
- Condition: Debonded
- Component: Mast
- Component part number: 4639205027
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FALSE MAST MOMENT INDICATION
